MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXTENSION, 30CM; SCS EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION EXTENSION, 30CM; SCS EXTENSION
Model Number 3383
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Irritation (1941); Pain (1994)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the patient experienced irritation/pain at the extension site due to mechanical friction.As such, surgical intervention tool place on (b)(6) 2020 wherein the extension was explanted and replaced with a new extension addressing the issue.
 
Additional Manufacturer Narrative
The reported event for discomfort at the extension site was not confirmed.The extension was received incomplete with only the terminal end lead segment being returned.The extension was cut due to the explant procedure.Full functional test could not be performed due to being incomplete.

Brand Name
EXTENSION, 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9693838
Report Number1627487-2020-01467
Device Sequence Number2860561
Product Code GZB
UDI-Device Identifier05415067017918
UDI-Public05415067017918
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K960728
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number3383
Device Catalogue Number3383
Device Lot Number5060519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;